# SDR AALA960784

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT OVER COCKPIT DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT OVER COCKPIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
